# SDR DHL9780237C

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO COMPT LT I/B UPPER AREA BETWEEN STA 200 AND 220, FOUND CRACKED PANEL UNDER FLOOR.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PER SRM 51-1-8.
